# SDR IPXA2019062843853

- Difficulty date: June 11, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT SKIN  BETWEEN X=104 AND X=-104 HAS AREAS OF CORROSION AT STRINGER 15.  REPAIRED THE SKINS BETWEEN STRINGER 14 AND 16 IAW 011-5730-01-A7814 IR AND EO MD11-5730-72997-A.
